# SDR CA070314009

- Difficulty date: January 29, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Pilats PC1245
- Engine: Pwa PT6A6
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ATTITUDE RECOVERY TRAINING, THE ENGINE FLAMED OUT.  THE ENGINE WAS SUCCESSFULLY RE-STARTED IN FLIGHT BUT SUFFERED AN OVER TEMPERATURE DURING THE RE-LIGHT.  MFG WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20070314009)
